Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 2,     Summer 2006

 

SECOND ORDER NONLINEAR
OSCILLATIONS—A CASE HISTORY
MAN KAM KWONG AND JAMES S. W. WONG

In honour of Jack Macki and James Muldowney
on the occasion of their retirement at the University of Alberta

Abstract. This paper gives an updated account on a nonlinear oscillation problem originated from the earlier works of F. V. Atkinson and Z. Nehari. Both Macki and Muldowney had contributed towards advancing knowledge on this subject.

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)